# SDR C77A20170630001

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N609CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700197
- Aircraft time: 26,536 hours, 15,325 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161016
- Condition: Cracked
- Location: Rt Wing
- Part time: 26,536 hours, 15,325 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL OF RT WING, BETWEEN SPAR II AND SPAR III, A CRACK WAS FOUND AT THE THIRD FASTENER HOLE FROM THE AFT ON THE UPPER FLANGE OF RIB 10, EXTENDING 2 WAYS FROM A FASTENER HOLE. 
THE TOTAL LENGTH OF THE (2) CRACKS IS APPROX. 0.670".  REPAIR MAJOR.  PERFORMED SERVICE BULLETIN 170-57-0047,  REPLACED THE RIB WITH A NEW RIB,
